# SDR UPS98826649

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FUSELAGE STATION LONGERON 35 RIGHT FRAME HAS CORROSION AT NUT PLATE HOLES.  FABRICATED FRAME SPLCIE IAW DC8 SRM 53 2 0, ALDOINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED IAW DC8 SRM 51 1 20D.
